A 20-year-old female asked:
i took plan b ec a week ago and now i'm a bleeding heavily two weeks before my period is due. is this normal? when can i expect my next period
1 doctor answer
Dr. Anne Phelan-adams answered
Specializes in Family Medicine
Plan B can disrupt..: ..your normal cycle. It is, after all, a hormone based contraceptive. Consider this "heavy bleeding" to be an early period. The interval between this period and your next period should be what you would normally expect. Hope this answers your question.
Answered on Feb 6, 2016
People also searched for:
I took plan b after my boyfriend came inside me a week before my period now my period is a week late should i be concerned
Is it normal when finishing your period 2 days before taking plan B then having cramps and spottinf for two weeks on and off
My period went off 2 weeks ago then i started spotting pinkish on and off for 2 days now its red and a l heavier gor
Is it normal to have spotting and cramping for two weeks on and off after taking plan B when just finished your period a 2 days before
2 weeks after i had my period i started bleeding again its been 4 days but not enough for a pad or tampon what is this
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!